# SDR USAA2012090500051

- Difficulty date: September 1, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 72,613 hours, 32,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514301
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVERS MISSING ALONG CABIN WALL, LOWER LEFT SIDE OF EMERGENCY EXITS.  REPLACED LENS COVERS ON EXIT LIGHTS AT DOORS 1R/2R.
